Large Fork-Join Queues with Nearly Deterministic Arrival and Service Times

Dennis Schol*, Maria Vlasiou, Bert Zwart

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)
31 Downloads (Pure)


In this paper, we study an N server fork-join queue with nearly deterministic arrival and service times. Specifically, we present a fluid limit for the maximum queue length as N → ∞. This fluid limit depends on the initial number of tasks. In order to prove these results, we develop extreme value theory and diffusion approximations for the queue lengths.

Original languageEnglish
Pages (from-to)1335-1364
Number of pages30
JournalMathematics of operations research
Issue number2
Early online date14 Dec 2021
Publication statusPublished - May 2022


  • extreme value theory
  • fluid limit
  • fork-join queue
  • heavy traffic
  • nearly deterministic
  • queueing network
  • 22/3 OA procedure


Dive into the research topics of 'Large Fork-Join Queues with Nearly Deterministic Arrival and Service Times'. Together they form a unique fingerprint.

Cite this